# SDR FDEA201107012528

- Difficulty date: July 1, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345, FLOORBEAM, RBL 60 CORRODED AND PREVIOUS BLEND ON UPPER FLANGE.  REMOVED DAMAGED AREA FROM UPPER FRAME STA 345 RBL 52- RBL 70 IAW SRM 51-10-02 AND SRM 53-00-51 FIG 201. DRILLED AND LOCATED HOLES FOR REPAIR IAW SRM 51-40-05.    DRILLED AND LOCATED REPAIR ANGLES AND STRAPS IAW SRM 51-40-05. INSTALLED REPAIR, ANGLES, AND STRAPS IAW SRM 53-00-51 FIG 201 REPAIR 3 AND SRM 51-40-02 CAT A MAJOR REPAIR
